MathSciNet Relay Station
MathSciNet bibliographic data
MR869104 58G11 (58G10 58G15)
Branson, Thomas P.; Ørsted, Bent Conformal indices of Riemannian manifolds. Compositio Math. 60 (1986), no. 3, 261–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement